# SDR SWAA2021072721989

- Difficulty date: October 8, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT / FABRICATED NEW BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT IAW AMM TASK 25-52-01- 201-801 DRAWING #453A2510 SHEET 13 REV.A
